Measurable multifunctions and their applications to convex integral functionals.

Papageorgiou, Nikolaos S.

International Journal of Mathematics and Mathematical Sciences (1989)

  • Volume: 12, Issue: 1, page 175-192
  • ISSN: 0161-1712

How to cite

top

Papageorgiou, Nikolaos S.. "Measurable multifunctions and their applications to convex integral functionals.." International Journal of Mathematics and Mathematical Sciences 12.1 (1989): 175-192. <http://eudml.org/doc/46327>.

@article{Papageorgiou1989,
author = {Papageorgiou, Nikolaos S.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {measurable multifunction; weak Radon-Nikodým property; set-valued conditional expectation; bang-bang principle; convex normal integrand; subgradient; subdifferential; set-valued measurable functions; integrable selectors; convex integral functionals defined on Lebesgue-Bochner spaces; characterization of separable dual Banach spaces; infinite dimensional linear control systems},
language = {eng},
number = {1},
pages = {175-192},
publisher = {Hindawi Publishing Corporation, New York},
title = {Measurable multifunctions and their applications to convex integral functionals.},
url = {http://eudml.org/doc/46327},
volume = {12},
year = {1989},
}

TY - JOUR
AU - Papageorgiou, Nikolaos S.
TI - Measurable multifunctions and their applications to convex integral functionals.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1989
PB - Hindawi Publishing Corporation, New York
VL - 12
IS - 1
SP - 175
EP - 192
LA - eng
KW - measurable multifunction; weak Radon-Nikodým property; set-valued conditional expectation; bang-bang principle; convex normal integrand; subgradient; subdifferential; set-valued measurable functions; integrable selectors; convex integral functionals defined on Lebesgue-Bochner spaces; characterization of separable dual Banach spaces; infinite dimensional linear control systems
UR - http://eudml.org/doc/46327
ER -

Citations in EuDML Documents

top
  1. Martin Gugat, Gunter Leugering, -Norm minimal control of the wave equation: on the weakness of the bang-bang principle
  2. Nikolaos S. Papageorgiou, Properties of the solution of evolution inclusions driven by time dependent subdifferentials
  3. Stanisław Migórski, Existence and relaxation results for nonlinear second order evolution inclusions
  4. Nikolaos S. Papageorgiou, On integral inclusions of Volterra type in Banach spaces
  5. Nikolaos S. Papageorgiou, Existence of solutions for integrodifferential inclusions in Banach spaces
  6. Nikolaos S. Papageorgiou, Convexity of the orientor field and the solution set of a class of evolution inclusions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.